# SDR DALA2019102736186

- Difficulty date: October 22, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N512DN
- Make and model: Airbus A350-941
- Aircraft serial: 0267
- Aircraft time: 3,908 hours, 340 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seats 20c-30c
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND LED FLOOR PATH MARKING AT SEAT 20C, 22C, 24C AND 30.C INOPERATIVE. DEFERRED PER MEL 33-50-07A- . LP 6137957
